# SDR AALA201910259033

- Difficulty date: October 18, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 51,790 hours, 25,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 15187407075T7
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION FOUND ON L2 DOOR SILL, FWD END OF FR66. INSTALLED FRAME REPAIR IAW SRM 53-41-14 FIG101.
